January and February is the Best Season for skiing in Japan!
|PM 02:30||Arrival at Narita International Airport (NRT, Tokyo)|
|PM 03:30||Meet up with your tour guide|
|(If you have your skis with you, send them to the Shiga-kogen hotel from Narita)|
|PM 04:30||Leave the airport, take the train to Tokyo|
|Change trains at Tokyo for Nagano|
|PM 07:43||Nagano station|
|AM 09:30||Get on a tour bus and go to Matsumoto (about 1 hour)|
|AM 10:30||Matsumoto castle with tour guide|
|AM 11:30||Go to Hokusaikan in Obuse town by tour bus (about 1 hour)|
|PM 12:30||Lunch at Obuse town|
|PM 01:30||Free time; Hokusai Museum ticket is included in the fee.|
|A short garden walk, old street walk, visiting Hokusai Museum …|
|PM 02:30||Meeting place; the tour bus at Hokusai Museum toll parking|
|Go to Shiga-kogen ski resort (about 1 hour)|
|PM 03:30||Arrive at Shiga-kogen ski resort|
|Hotel in Yamanouchi (Shiga-kogen)|
Day 3 No Guide, Enjoy Skiing !!
No guide, enjoy skiing !!
(Snow monky park is near the Shiga-kogen ski resort. You may go there by local bus, ask the hotel’s front desk about bus schedule.)
|AM 09:30||Meeting place; hotel lobby|
|(Send your skis to Narita airport)|
|AM 10:00||Get on a tour bus and go to Tokyo (about 4 hour and 30 minutes)|
|Hotel in Tokyo|
Return Trip for your hometown
Image is for illustration purposes.
Please send us an inquiry for any request or detail.